2019
Том 71
№ 5

All Issues

Kozubovskaya I. G.

Articles: 10
Article (Ukrainian)

Random parametric resonance

Khrisanov S. M., Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 433—441

Article (Ukrainian)

Averaging method in a problem of random parametric resonance

Khrisanov S. M., Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 444–452

Article (Ukrainian)

Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 

Article (Ukrainian)

Sufficient conditions of stability of systems with steadily acting perturbations

Kozubovskaya I. G., Martynyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 405–410

Article (Ukrainian)

Defense of dissertations at the academic council of the Institute of Mathematics, Academy of Sciences of the USSR, 1968–1969

Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 2. - pp. 276–282

Article (Russian)

The construction of the set of initial values of integral curves bounded by a “slit,” using asymptotic methods

Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 746–756

Brief Communications (Russian)

Sufficient conditions for stability in a finite system with delay

Kozubovskaya I. G., Martynyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 399–406

Article (Ukrainian)

Conditions for optimum capture in the case of weak focusing

Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 710–713

Article (Ukrainian)

Periodic solutions of quasilinear autonomous systems with time-lag

Kozubovskaya I. G., Martynyuk D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 263–265

Article (Ukrainian)

Quantity of periodic solutions for a system of nonlinear ordinary differential equations with periodic coefficients

Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 119–122